Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 954738, 5 pages.
The Larger Bound on the Domination Number of Fibonacci Cubes and Lucas Cubes
Let and be the -dimensional Fibonacci cube and Lucas cube, respectively. Denote by the subgraph of induced by the end-vertex that has no up-neighbor. In this paper, the number of end-vertices and domination number of and are studied. The formula of calculating the number of end-vertices is given and it is proved that . Using these results, the larger bound on the domination number of and is determined.
J. Appl. Math., Volume 2014 (2014), Article ID 954738, 5 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ren, Shengzhang. The Larger Bound on the Domination Number of Fibonacci Cubes and Lucas Cubes. J. Appl. Math. 2014 (2014), Article ID 954738, 5 pages. doi:10.1155/2014/954738. https://projecteuclid.org/euclid.jam/1425305580